# SDR GUUA06250701

- Difficulty date: June 25, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 23,168 hours, 27,466 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 1148200773
- Condition: Bent
- Location: Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9224, DURING FINAL APPROACH NOSE GEAR DID NOT INDICATE DOWN AND LOCK UNTIL FIVE TO TEN SECONDS AFTER SELECTED DOWN POSITION.  REPLACED NOSE LANDING GEAR DOWNLOCK BRACKET. OPERATIONAL CHECK NORMAL.
